# SDR DALA2025060404279

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 73,840 hours, 24,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5814 DOOR 1R WON'T ARM. CORRECTIVE ACTION: REMOVED DIRT ON GIRT BAR FITTING. DOOR ARM, DISARM OK PER B757 AMM 52-11. CHKD OK. (7063190)
